# SDR DALA2019011100254

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 37,209 hours, 19,418 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Departed
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

CAPTAINS WIPER BLADE ASSEMBLY DEPARTED WIPER ARM AT 400FT AGL. CAPTAINS WIPER BLADE PER AMM 30-43. OPS CHECK NORMAL. A/C OK FOR SERVICE. (LP# 4680380)
